Sign In

Remember Me

Submit a review

How-to Guides and Articles

Forum

Gettin Gyno, what to do?

Read 402 times


BigSm0ky
Rep: +13
Trust: 17%
Posts: 17
Gettin Gyno, what to do? « : September 14, 2017, 12:37:57 AM »
Hey SR-Community,

I'm 25 and it seems like my test levels were/are pretty high, because I was working out like a crazy f*cker every day and I get pimples like everywhere on my body. Wasn't exceptecting that those pimples come from working out but now I think it just seems like it.

Well, let's get to the point...

As I didn't think that those pimples came from high test levels, I made the decision that I will get another D-Pol, AD-3 stack. Last DAA Stack was arround a half of a year ago when I took T-X3 by Lecheek by itself without any sides.

I took that D-Pol and AD-3 stack a couple times before when I was 23 and 24 and I got only one time "gyno" before (if that realy was gyno (doctor wasn't sure but expected that because I had high test levels on bloodtest)) from that, but only at the end of that stack, maybe arround week 7.

Now I'm taking D-Pol since 3 days and it seems like I'm getting gyno again.

My questions now:
First of all, can you tell me if that can be a gyno (see picture)? Its at bit swolen on those marked places and those spots hurt just a bit.

Do you think I should give it a little bit of time to see, if it goes away by itself or contact the doctor anyways to see if its a gyno? (last time I got gyno, I stopped taking D-Pol and AD-3 and it went away by itself)

Do you think I should stop taking D-Pol and AD-3 right now to see if that's the reason or just go on and wait a bit?

If this is a gyno. Can I still do that D-Pol and AD-3 stack and take anything else to stop that gyno?

Picture:
http://fs5.directupload.net/images/170914/u5eo6g4h.png

Thanks so far guys.

Kind regards.

BigSm0ky

EDIT: By the way, as I said, I did a bloodtest during my D-Pol and AD-3 Stack when I got gyno and my Test-levels where arround 13,8ng/ml just to let you know, if it's important. (I think that's pretty high for a natty test booster right?) :o
« Last Edit: September 14, 2017, 12:42:57 AM by BigSm0ky »



Momo1
Rep: +2,553
Trust: 100%
Posts: 728
Locker Roommates
« Reply #1: September 14, 2017, 11:42:50 AM »
I would stop taking the DAA, since it has shown, that prolactin can increase, which increases estrogen, and if you are prone to Gyno, you really want to avoid.

In regards to the AD-3 you are using, unless it is the original formulate version, which contained 75 mg of Androsta-3,5-diene-7,17-dione, I recommend you jump on it. If not, then VMI makes a great Androsta-3,5-diene-7,17-dione, which you can buy for about $24.00; there are some reviews on here for it. In addition, I would not stay more than 4 weeks on, due to the possible rebound effect you may encounter since you are prone for gyno; keep an eye on your nipples and see if they start getting puffy again.

In regards to a natural natty booster, there are a couple of them out there that works well, which does not contain any DAA.

Good luck, hope things work out for you.
Mr. Corleone is a man who insists on hearing bad news immediately

Members don't see ads. Sign up for FREE to remove ads, and start earning free supplements!



BigSm0ky
Rep: +13
Trust: 17%
Posts: 17
« Reply #2: September 15, 2017, 01:19:42 AM »
Thanks for the great reply man!

Two more questions tho.

It's only on one site. Is gyno comming on both sides, or can it be that it happens only on one side?

Which test boosters do you talk about / would you prefer? I've only used effective ones that contains DAA. Any other so far were just wast of money.

EDIT: And I'm already on AD-3 combined with D-Pol. Just to let you know! Gotta have a look at the bottle if its 75mg of it tho.
« Last Edit: September 15, 2017, 02:38:40 AM by BigSm0ky »

Members don't see ads. Sign up for FREE to remove ads, and start earning free supplements!



Clipper83
Rep: +3,776
Trust: 100%
Posts: 5173
Locker Roommates
« Reply #3: September 15, 2017, 08:05:45 AM »
Gyno can happen on both sides
If you can't explain it using simple words, you don't understand it well enough.


BigSm0ky
Rep: +13
Trust: 17%
Posts: 17
« Reply #4: September 18, 2017, 03:56:31 AM »
UPDATE: I continued taking both D-Pol & AD-3 over the weekend and it went away by itself. Seems like it was no gyno.

Thanks anyways for the answers and help you gave me.

I'll let ya know if there are any other sides so far.

Sign up or Log in to post a reply.




Copyright © 2017 SupplementReviews.com. All rights reserved.